# SDR FDEA201408202256

- Difficulty date: August 20, 2014
- Submitted: October 24, 2014
- Operation: Air carrier
- Aircraft: N784FD
- Make and model: Boeing 757222
- Aircraft serial: 26681
- Aircraft time: 68,512 hours, 25,239 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 114N407634
- Condition: Cracked
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NUMBER 9 SLAT COVE SKIN CRACKED AT INBD MAIN TRACK FITTING.  REMOVED AND REPLACED NR 9 SLAT COVE SKIN CRACKED AT I/B MAIN TRACK FITTING IAW SRM    51-40-02.  MAJOR REPAIR
